Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mimie2022

Please, Brandy, help me yet : flaky, I cant ramp the dosage

I'm on the regime for 7 weeks (since I stopped the jojoba (see my signature)

My skin is so flaky! And I can not put the jojoba (break me out) I still can not put full dosage, but only half a finger. (if flaky!)

And I have acne new every day

I think my moisturizer is good. It is a moisturizer for oily skin made fragile by over-drying skinccare.

It Helps reconstitute the protective hydrolipidic film. Reinforces skin barrier function. Soothes irritations and redness

The main ingredients : glycerin, squalane, caprylic / capric triglyceride shea butter, bisabolol …

What can I do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×